# SDR KBM2005F00005

- Difficulty date: December 1, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Aircraft time: 8,502 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 704A37642043
- Part serial: 455
- Condition: Failed
- Location: Engine Oil
- Part time: 73 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANSDUCER, NO INDACATED OIL PRESSURE AT START-UP.  REMOVED AND REPLACED. (K)
